# SDR DALA13022290998

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 56,464 hours, 40,915 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Stiff
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, THE L2 DOOR SLIDE TOGGLE PINS WERE NOTED TO BE STIFF WHEN INSPECTED.  THE L2 SLIDE TOGGLE WAS REPLACED IAW AMM 25-62-00-201, PARA 2, STEPS D (4) & (8).  THE REQUIRED INSPECTION WAS COMPLETED.
